Duoflam DS 100mg/5ml/250mg/5ml Suspension
- Manufacturer : Maneesh Pharmaceuticals Ltd.
- Composition : Mefenamic Acid 100mg/5ml, Paracetamol 250mg/5ml
- Generally Prescribed For : Decreases Pain and Blood Loss from Menstrual Periods
- Estimated Price : ₹43.35 For 60ml Bottle
BUY FROM THESE SELLERS
Uses of Duoflam DS 100mg/5ml/250mg/5ml SuspensionDuoflam DS 100mg/5ml/250mg/5ml Suspension is used for the treatment or prevention of the following disease(s):
Decreases Pain and Blood Loss from Menstrual Periods
Side effects of Duoflam DS 100mg/5ml/250mg/5ml SuspensionThe most common side effects of Duoflam DS 100mg/5ml/250mg/5ml Suspension are - Dizziness, Headache, Nervousness, Skin Itching or Rash, Dry Mouth, Upset Stomach, Mild Heartburn or Stomach Pain, Diarrhea, Constipation, Bloating, Gas, Increased Sweating, Runny Nose, Blurred Vision, Ringing In Your Ears
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Duoflam DS 100mg/5ml/250mg/5ml SuspensionDo not use Duoflam DS 100mg/5ml/250mg/5ml Suspension if you are allergic to - Mefenamic Acid, Paracetamol
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Duoflam DS 100mg/5ml/250mg/5ml Suspension.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Duoflam DS 100mg/5ml/250mg/5ml Suspension worksDuoflam DS 100mg/5ml/250mg/5ml Suspension contains - Mefenamic Acid, Paracetamol
Mefenamic Acid involves inhibition of cyclooxygenase (COX-1 and COX-2).
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Dosage of Duoflam DS 100mg/5ml/250mg/5ml SuspensionThe dosage of Duoflam DS 100mg/5ml/250mg/5ml Suspension depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Duoflam DS 100mg/5ml/250mg/5ml SuspensionIf you forget to take a dose of Duoflam DS 100mg/5ml/250mg/5ml Suspension, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings